Unusual delayed reaction after H1N1 vaccine.

Abstract : We reported a case of allergic contact dermatitis three weeks after the H1N1 vaccine, probably involving thimerosal additive. Patients should be aware of this possible unusual delayed reaction.
Type de document :
Article dans une revue
Asian Pacific journal of allergy and immunology / launched by the Allergy and Immunology Society of Thailand, 2010, 28 (4), pp.302-3
Liste complète des métadonnées

Littérature citée [10 références]  Voir  Masquer  Télécharger

http://www.hal.inserm.fr/inserm-00578643
Contributeur : Annie Schmaus <>
Soumis le : lundi 21 mars 2011 - 17:30:52
Dernière modification le : lundi 30 avril 2018 - 12:22:03
Document(s) archivé(s) le : mercredi 22 juin 2011 - 10:02:08

Fichiers

H1N1_vaccinereaction_APJAIR4-1...
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : inserm-00578643, version 1
  • PUBMED : 21337916

Collections

Citation

Alexis Descatha. Unusual delayed reaction after H1N1 vaccine.. Asian Pacific journal of allergy and immunology / launched by the Allergy and Immunology Society of Thailand, 2010, 28 (4), pp.302-3. 〈inserm-00578643〉

Partager

Métriques

Consultations de la notice

175

Téléchargements de fichiers

189